# SDR UALA2012082104679

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 66,157 hours, 11,587 cycles
- Engine: Pwa PW4077
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Defective
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLT LOCK 2R STATUS MESSAGE, REPEAT GRIPE.  DOOR OPENS AND CLOSES NO TROUBLE.  REPLACED FLIGHT DOOR LOCK MECHANISM.
